# SDR AALA201712189002

- Difficulty date: December 17, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N284AY
- Make and model: Airbus A330-243
- Aircraft serial: 1095
- Aircraft time: 33,080 hours, 4,852 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE256000
- Part serial: 0284
- Condition: Low Pressure
- Location: Door Assist
- Part time: 33,080 hours, 4,852 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR ASSIST BOTTLE CHARGE PRESSURE IN YELLOW BAND. SERVICED THE R2 DOOR ASSIST BOTTLE.
